# SDR DALA2024041104314

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 71,854 hours, 27,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2584192) ON INITIAL DECENT INTO SLC FA'S SAID THEY SMELLED AN ELECTRIC BURNING SMELL COMING FROM THE FORWARD CLOSET AREA. REPLACED PROX SWITCH.
